Bases in the solution space of the Mellin system

Тип публикации: статья из журнала

Год издания: 2007

Идентификатор DOI: 10.1070/SM2007v198n09ABEH003883

Аннотация: We consider algebraic functions z satisfying equations of the following form: a(0)z(m) + a(1)z(m1) + a(2)z(m2) + (...) + a(n)z(mn) + a(n+1) = 0. (1) Here m > m1 > (...) > m(n) > 0, m, mi is an element of N, and z = z(a(0),...,a(n+1)) is a function of the complex variables a(0),...,a(n+1). Solutions of such algebraic equations are known to satisfy holonomic systems of linear differential equations with polynomial coefficients. In this paper we investigate one such system, which was introduced by Mellin. The holonomic rank of this system of equations and the dimension of the linear space of its algebraic solutions are computed. An explicit base in the solution space of the Mellin system is constructed in terms of roots of (1) and their logarithms. The monodromy of the Mellin system is shown to be always reducible and several results on the factorization of the Mellin operator in the one-variable case are presented.

Ссылки на полный текст

Издание

Журнал: SBORNIK MATHEMATICS

Выпуск журнала: Vol. 198, Is. 9-10

Номера страниц: 1277-1298

ISSN журнала: 10645616

Место издания: LETCHWORTH

Издатель: LONDON MATHEMATICAL SOC RUSSIAN ACAD SCIENCES

Авторы

  • Dickenstein A. (Universidad de Buenos Aires)
  • Sadykov T.M. (Siberian Federal University)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.